Le problème de Waring et la méthode de Hardy (dissection de Farey)
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 3 (1961-1962), Talk no. 15, 34 p.
@article{SDPP_1961-1962__3__A9_0,
     author = {Barrucand, Pierre},
     title = {Le probl\`eme de {Waring} et la m\'ethode de {Hardy} (dissection de {Farey)}},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:15},
     publisher = {Secr\'etariat math\'ematique},
     volume = {3},
     year = {1961-1962},
     zbl = {0112.27503},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1961-1962__3__A9_0/}
}
TY  - JOUR
AU  - Barrucand, Pierre
TI  - Le problème de Waring et la méthode de Hardy (dissection de Farey)
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:15
PY  - 1961-1962
DA  - 1961-1962///
VL  - 3
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SDPP_1961-1962__3__A9_0/
UR  - https://zbmath.org/?q=an%3A0112.27503
LA  - fr
ID  - SDPP_1961-1962__3__A9_0
ER  - 
%0 Journal Article
%A Barrucand, Pierre
%T Le problème de Waring et la méthode de Hardy (dissection de Farey)
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:15
%D 1961-1962
%V 3
%I Secrétariat mathématique
%G fr
%F SDPP_1961-1962__3__A9_0
Barrucand, Pierre. Le problème de Waring et la méthode de Hardy (dissection de Farey). Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 3 (1961-1962), Talk no. 15, 34 p. http://www.numdam.org/item/SDPP_1961-1962__3__A9_0/

[1] Bakhoom (N.G.). - Asymptotic expansions of the function Fk(x) ..., Proc. London math. Soc., Series 2, t. 35, 1933, p. 83-100. | Zbl

[2] Barrucand (Pierre). - Sommes de Gauss et séries singulières de Hardy pour les cubes, C. R. Acad. Sc. Paris, t. 250, 1960, p. 4249-4251. | MR | Zbl

[3] Barrucand (Pierre). - Propriétés de congruence pour les coefficients de Waring-Hardy, C. R. Acad. Sc. Paris, t. 253, 1961, p. 2306-2308. | MR | Zbl

[4] Burwell (W.R.). - Asymptotic expansions of generalized hypergeometric functions, Proc. London math. Soc., Series 2, t. 22, 1923, p. 57-72. | JFM

[5] Davenport (H.). - On Waring's problem for cubes, Acta Mathematica, t. 71, 1939, p. 123-143. | JFM | MR | Zbl

[6] Davenport (H.). - On Waring's problem for fourth powers, Annals of Math., Series 2, t. 40, 1939, p. 731-747. | MR | Zbl

[7] Davenport (H.). - On Waring's problem for fifth and sixth powers, Amer. J. of Math., t. 64, 1942, p. 199-207. | MR | Zbl

[8] Davenport (H.). - On sums of positive integral k-th powers, Proc. royal Soc. London, Series A, t. 170, 1939, p. 293-299. | Zbl

[9] Davenport (H.). - On sums of positive integral k-th powers, Amer. J. of Math., t. 64, 1942, p. 189-198. | MR | Zbl

[10] Davenport (H.) and Heilbronn (H.). - On an exponential sum, Proc. London math. Soc., Series 2, t. 41, 1936, p. 449-453. | JFM | MR | Zbl

[11] Davenport (H.) and Heilbronn (H.). - On Waring's problem : Two cubes and one square, Proc. London math. Soc., Series 2, t. 43, 1937, p. 73-104. | MR | Zbl

[12] Dickson (L.E.). - Proof of the ideal Waring theorem for exponents, Amer. J. of Math., to 58, 1936, p. 521-529. | MR | Zbl

[13] Dickson (L.E.). - Solution of Waring's problem, Amer. J. of Math., t. 58, 1936, p. 530-535. | MR | Zbl

[14] Estermann (T.). - On the representations of a number as the sum of two products, Proc. London math. Soc., t. 31, 1930, p. 123-133. | JFM | MR

[15] Estermann (T.). - On the representations of a number as the sum of three or more products, Proc. London math. Soc., t. 34, 1932, p. 190-195. | MR | Zbl

[16] Halberstam (H.). - Four asymptotic formulae in the theory of numbers, J. London math. Soc., t. 24, 1949, p. 13-21. | MR | Zbl

[17] Halberstam (H.). - An asymptotic formula in the theory of numbers, Trans. Amer. math. Soc., t. 84, 1957, p. 338-351. | MR | Zbl

[18] Hardy (G.H.) and Littlewood (J.E.). - Some problems of "Partitio numerorum", I, Götting. Nachr., 1920, p. 33-54 ; | EuDML | JFM

II, Math. Z., t. 9, 1921, p. 14-27 ; | MR

IV, Math. Z., t. 12, 1922, p. 161-188 ; | MR

VI, Math. Z., t. 23, 1925, p. 1-37 ; | MR

VIII, Proc. London math. Soc., Series 2, t. 28, 1928, p. 518-542.

[19] Hardy (G.H.) and Littlewood (J.E.). - A new solution of Waring' s problem, Quart. J. of pure and appl. Math., t. 48, 1919, p. 272-293. | JFM

[20] Hua (Loo Keng). - On Waring's problem, Quart. J. of Math., Oxford Series, t. 9, 1938, p. 199-202. | MR | Zbl

[21] Kloosterman (H.D.). - On the representation of numbers in the form ax2 + by2 + cz2 + dt2 , Acta Mathematica, t. 49, 1926, p. 407-464. | JFM | MR

[22] Nečaev (V.I.). - Waring's problem for polynomials, Amer. math. Soc. Translations, Series 2, t. 3, 1956, p. 39-90 [Trudy Mat. Inst. Steklov., t. 38, 1951, p. 190-243]. | MR | Zbl

[23] Val'Fiš (A.Z.). - On the representation of numbers by sums of squares asymptotic formules, Amer. math. Soc. Translations, Series 2, t. 3, 1956, p. 163-248 [Uspekhi Mat. Nauk, N. S., t. 7, 1952, p. 97-178]. | MR | Zbl